Theraflu Nighttime Severe Cold Power Pods, Honey Lemon Infused with Chamomile & White Tea, 8 ea
AVAILABILITY: In stock (1 item)
Hurry up! Sales Ends In
Hurry! Only 1 Left in Stock!
Active Ingredients: In Each Pod: Acetaminophen 650 mg; Diphenhydramine HCl 25 mg; Phenylephrine HCl 10 mg
Inactive Ingredients: Acesulfame Potassium; Anhydrous Citric Acid; Aspartame; D&C Yellow No. 10; FD&C Blue No. 1; FD&C Red No. 40; Flavors; Maltodextrin; Silicon Dioxide; Sodium Citrate; Sucrose; Tribasic Calcium Phosphate; Each Pod Contains: Potassium 10 mg; Sodium 23 mg
Suggested UseDo not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 5 pods in 24 hours unless directed by a doctor. Adults and children 12 years of age and over: one pod. Children under 12 years of age: do not use. Do not remove the foil seal as the pod will not work properly and could result in hot water burns. Place pod in compatible brewer. Use a minimum of 8 oz of water. When finished, the pod will be hot and may drip. Tilt the pod during removal to avoid dripping. Remove used pod and flush brewer after use with a minimum of 8 oz of water. Sip when hot. Consume entire drink within 10-15 minutes. Do not open pouch until time of use. Store at controlled room temperature 20-25 degrees C (68-77 degrees F). Protect product from heat and moisture. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Press: Press the 8 oz setting on your machine to brew. Sip: Sip while hot. Consume entire drink within 10-15 minutes. Remove used pod and flush brewer after use with a minimum of 8 oz of water. Relief: Prepare to experience powerful cold & flu multi-symptom relief.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 10.5 oz